# SDR 02FDEA00010

- Difficulty date: January 4, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 22,370 hours, 5,027 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

2-2 ALERT BELL NR 2 THROTTLE TO IDLE AND LIGHT WENT OUT.  ENGINE IND NORMAL.  SHUTDOWN NR 2.
